aequationes mathematicae

, Volume 12, Issue 2–3, pp 318–318 | Cite as

Sequences in non-Abelian groups with distinct partial products

  • Richard Friedlander
Short Communications
  • 14 Downloads

Keywords

Partial Product 

Reference

  1. [1]
    Gordon, B.,Sequences in groups with distinct partial products, Pacific J. Math.11 (1961), 1309–1313.Google Scholar

Copyright information

© Birkhäuser Verlag 1975

Authors and Affiliations

  • Richard Friedlander

There are no affiliations available

Personalised recommendations